# SDR CALA2024100900789

- Difficulty date: October 9, 2024
- Submitted: October 9, 2024
- Operation: Air carrier
- Aircraft: N68822
- Make and model: Boeing 737924ER
- Aircraft serial: 42178
- Aircraft time: 33,887 hours, 12,372 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: No Discrepancy
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAST 5 ROWS EMER EXIT LTS INOP OPERATED LIGHTS OPS CHECKS GOOD.
